MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW, CANN, BLUNT TIP, 4 X 36 MM; SMOOTH FIXATION PIN

ARTHREX, INC. LO-PRO SCRW, CANN, BLUNT TIP, 4 X 36 MM; SMOOTH FIXATION PIN
Model Number LO-PRO SCRW, CANN, BLUNT TIP, 4 X 36 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that an ar-5051-36 low profile screw was being advanced by hand and the screw head broke off of the shaft.This was discovered during a case.An additional hour was added to the case.The facility needed a sterile transfer for a screw removal set.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure can be attributed to user error due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device.Additionally, the use of a cannulated driver handle is always recommended.The complaint allegation was confirmed based on the customer's attached picture, where a screw was displayed broken off.

Brand Name
LO-PRO SCRW, CANN, BLUNT TIP, 4 X 36 MM
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21311469
Report Number1220246-2025-00185
Device Sequence Number8083814
Product Code HTY
UDI-Device Identifier00888867217591
UDI-Public00888867217591
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW, CANN, BLUNT TIP, 4 X 36 MM
Device Catalogue NumberAR-5051-36
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown